MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an incident where user experienced false hypoglycemia due inaccuracies in sensor readings.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
Based on the investigation analysis, the first reported event at 3:18 am est on (b)(6) 2022, demonstrated the inherent lag in the sensing technology of the system, and that the sensor glucose eventually caught up to the calibration (capillary) entryafter 3-4 sensor readings.The second reported event at 2:02 am est on (b)(6), 2022, could not be confirmed as there was no calibration entry at the time of the reported event.The sensor was inserted on (b)(6) 2022 and the reported events happened during the initial few days after sensor insertion.During the initial settling period, there could be chances of temporary mismatch, which would eventually normalize as the sensor stabilizes.Once the sensor stabilized after insertion, the system began performing within expectations and there was better accuracy between the sensor readings and fingerstick measurements.User was not symptomatic and did not require any medical or self-assistance.The user is currently using the system with up-todate information.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16102928
Report Number3009862700-2023-00002
Device Sequence Number7654610
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/06/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale